Aa
Aa
A
A
A
Close
1896537 tn?1381900009

Tysabri question please!

Hi all, I haven't logged in for ages but hope one of you will be able to answer a question for me. I've had eight infusion's so far of Tysabri and am doing really well on it. I'm coming up for a whole year with no relapses and I don't feel bad after my infusion.
However, I have started to notice a couple of issues. The first is that around a week after infusion I develop big hives if I sit in the sun (not such a problem in the UK since it's rarely sunny!) They're really large itchy hives & they disappear as soon as I go indoors. It's literally only started since my 6th infusion.
The other issue is I've noticed my legs feel strange first thing in the morning and last thing at night. It's like the sensation I've had during past relapses, as if gravity is dragging my feet into the ground and my legs feel like jelly but heavy at the same time. Plus the bouts of tingling I get in my hand is lasting much longer before passing.
I'm not in a relapse as far as I know so I just want to know if any of you Tysabri users get a similar issue? Could it be a side effect?
I'd be really grateful for any advice etc. Thanks! Zoe
3 Responses
Sort by: Helpful Oldest Newest
987762 tn?1331027953
COMMUNITY LEADER
Hey Zoe it's so nice to see you :D

I have no personal experience with Tysabri but I wouldn't think "gravity is dragging my feet into the ground and my legs feel like jelly but heavy at the same time. Plus the bouts of tingling I get in my hand is lasting much longer before passing." would be related to the type of DMD your on, cause it's basically common to experience for MSers.

On the other hand hives and sun sensitivity is associated with DMD's, so if it's a side effect of the Tysabri could be possible, there are other MSers talking about hives as well as other side effects, below are some i found on a google search...

http://multiplesclerosis.net/?s=Tysabri+&submit=Go  
www.tysabri.com/about/side-effects
http://www.nationalmssociety.org/Treating-MS/Medications/Tysabri-%C2%AE

Hopefully someone who's on Tysabri will chine in...

Cheers.....JJ
Helpful - 0
1896537 tn?1381900009
Thanks JJ. Those leg/hand sx were common for me but stopped quite quickly after starting Tysabri. I'm wondering if that was just a coincidence though as I know this drug takes a long time to really start working.
I'll check that link out now. Thanks for that :-)
Helpful - 0
Avatar universal
what does it do when it starts working
Helpful - 0
Have an Answer?

You are reading content posted in the Multiple Sclerosis Community

Top Neurology Answerers
987762 tn?1331027953
Australia
5265383 tn?1483808356
ON
1756321 tn?1547095325
Queensland, Australia
1780921 tn?1499301793
Queen Creek, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
In this special Missouri Medicine report, doctors examine advances in diagnosis and treatment of this devastating and costly neurodegenerative disease.
Here are 12 simple – and fun! – ways to boost your brainpower.
Discover some of the causes of dizziness and how to treat it.
Discover the common causes of headaches and how to treat headache pain.
Two of the largest studies on Alzheimer’s have yielded new clues about the disease